# SDR UIEA2019020603129

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Safety Wire
- Condition: None
- Location: B-Nut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

#2 ENG O/B OIL COOLER HAS 2 EA. B NUT THAT REQUIRE SAFETY AND HAS SIGNS OF LEAK.( TORQUED AND SAFETIED #2 ENGINE O/B AIR/OIL HEAT EXCHANGER SUPPLY/RETURN LINES IAW B767 AMM 79-21-09, PERFORMED TEST #3 IAW B767 AMM 71-00-00, NO DEFECTS NOTED AT THIS TIME. )
